MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICM513.7
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: work order search: no similar complaints within associated lots were found.Claim# (b)(4).
 
Event or Problem Description
The reporter indicated that a 13.7mm vticm513.7 implantable collamer lens of -12.0/2.0/94 (sphere/cylinder/axis) was implanted as a replacement into the patient's right eye (od) on (b)(6) 2023, due to low vault without rotation.The problem was not resolved.Status of the eye is "ok." cause of the event is unknown.It was reported that the resulting vault is still very low.
 
Additional Manufacturer Narrative
Date of event: "18-oct-2023" should be removed.The reporter indicated that the surgeon implanted a 13.7mm vticm5_13.7 implantable collamer lens of diopter -12.0/+2.0/094 (sphere/cylinder/axis) into the patient's right eye (od) on (b)(6) 2023 as a replacement lens.The patient experienced a low vault.Reportedly "the resulting vault is still very low".The lens remains implanted.It was later reported "the patient is fine, they will be monitored during their annual check-ups, but no further adjustments can be made with icl since there are no more sizes available".Claim# (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SUGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
800 royal oaks dr. suite210
monrovia, CA 91016
6263037902
MDR Report Key18151101
Report Number2023826-2023-05086
Device Sequence Number12180253
Product Code QCB
UDI-Device Identifier00840311315147
UDI-Public00840311315147
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberVTICM513.7
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2023
Supplement Date Received by Manufacturer02/13/2024
Initial Report FDA Received Date11/16/2023
Supplement Report FDA Received Date02/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age32 YR
Patient SexMale